# SDR ALGAR1271145515

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 15,612 hours
- Engine: Allsn 250C47B
- Engine time: 5,229 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKING OF FWD FLANGE OF REAR SUPPORT.
